# SDR DALA2019061003467

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 49,796 hours, 25,891 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK WITH APU BLEED COOLING THE ACRFT AN ODOR SIMILAR TO A DIRTY GYM SOCK EMANATED MOST NOTABLE BETWEEN ROWS 18 THRU 26. FOUND APU INLET CONTAMINATED WITH OIL FROM APU. REMOVED AND REPLACED APU PER A319 WORK CARD 4900-9002. LEAK AND OPS CHECK NORMAL. REMOVED AND REPLACED RECIRC FILTERS PER A319 AMM 21-21, REMOVED AND REPLACED OZONE FILTERS PER A319 AMM 21-51. COMPLETED ALL NO GO ODI STEPS PER AMDS WORK CARDS 0550-2002, 4900-2001, 4916-2001 AND AMDS WORK CARD 2100-2005 ECS CLEANING DUE TO APU. NO SCENT OF OIL OR CONTAMINATION.
